Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Jacksonville, FL

June 15, 2016Hamilton County, Suwannee County, Florida; Echols County, Georgia

NWS Jacksonville, FL issued this special weather statement at Jun 15, 2016, 4:21 PM EDT for Hamilton County, Suwannee County, Florida; Echols County, Georgia. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2016, 4:21 PM EDT (20:21 UTC)
Expired
Jun 15, 2016, 5:15 PM EDT
In force
54 min
Issued by
NWS Jacksonville, FL

Counties Hamilton County, FL, Suwannee County, FL, Echols County, GA

The radar

The Moody AFB radar (KVAX), 39 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2016-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1520 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2016-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1520 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
696 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

688 
WWUS82 KJAX 152021
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT WED JUN 15 2016
 
FLZ020-021-GAZ162-163-152115-
HAMILTON FL-SUWANNEE FL-CLINCH GA-ECHOLS GA-
421 PM EDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SUWANNEE...HAMILTON...ECHOLS AND
NORTHWESTERN CLINCH COUNTIES UNTIL 515 PM EDT...

AT 420 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR HAHIRA TO NEAR VALDOSTA TO NEAR PERRY.
MOVEMENT WAS NORTHEAST AT 30 MPH.

GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
LIVE OAK...JASPER...HOMERVILLE...JENNINGS...STATENVILLE...SUWANNEE
SPRINGS...SUWANNEE RIVER STATE PARK...DU PONT...WELLBORN...CROSSROADS...
OBRIEN...BLUE SPRINGS...MAYDAY...LURAVILLE...DOWLING PARK...MCALPIN...
BRANFORD...HOUSTON...GRADY AND HILDRETH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
 
LAT...LON 3063 8314 3080 8313 3085 8309 3085 8301
      3087 8297 3119 8297 3118 8275 2993 8280
      2993 8292 3008 8307 3012 8323 3026 8325
      3039 8317 3042 8322 3059 8326 3063 8329
TIME...MOT...LOC 2020Z 247DEG 24KT 3101 8341 3087 8324 3008 8352 

$$

ENYEDI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 15, 2:29 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jun 15, 2:29 PM EDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
229 PM EDT WED JUN 15 2016

.Short term...Tonight and Thursday...Scattered convection moving
across interior se Georgia aided by upper impulse to the west.
Airmass not as unstable as yesterday so storm strength not as
strong. Still may get isolated strong storm this afternoon that
could produce strong gusty winds. An increased sw flow has
prevented the east coast seabreeze formation so expect lesser
activity over ne Fl this evening. Convection may linger or return
to se Ga later tonight/early Thursday night as upper trough
amplifies into the southeast. Trough axis will approach south Ga
with the potential for morning showers and thunderstorms across
mainly se Ga. Convection will advance and increase into ne Fl
during the day as upper trough axis shifts se across the area. SPC
day 2 convective outlook has a marginal risk across se Ga/ne Fl.
Low temperatures will be in the mid 70s tonight with high
temperatures Thursday not quite as hot due to increased clouds and
precip expected.

Thu night...A mid level short wave trough will push southward across
NE Fl then begin to stall across north central Florida. Scattered
evening showers and tstorms across NE Fl will decrease in coverage
through the night with the loss of diurnal heating but a chance of
showers and isolated tstorms will continue through the night across
NE Fl given moist SW flow off of the Gulf and dynamical support
near the lingering mid level trough. Drier mid level NW flow over
SE Ga on the back side of the short wave trough axis will bring
mostly dry conditions after midnight. Partly to mostly cloudy
skies overnight with mild and muggy temperatures in the 70s.

Fri & Fri night...Morning showers and storms expected across NE Fl
due to lingering short wave trough energy with drier conditions
across SE Ga where mid level NVA is expected. A lower chance of
afternoon/evening convection expected across NE Fl as NVA shifts
southward over the area with late afternoon/evening chances of
precipitation expectd to increase across SE Ga ahead of a surface
front pivoting southward down the the SE Atlantic seaboard as a
surface low deepens offshore of the Carolinas. Both the GFS and
NAM12 advertised MCS like structure as the pre-frontal rainfall
edges southward Fri night and will continue to advertise a high
chance of noctural rainfall Fri night with mild temperatues due
to cloudy skies. A few strong to severe storms will be possible
especially late Fri aftn into Fri night as upper level shear
increases over the area. The main convective hazard will be
damaging winds. With subsidence across SE Ga much of the morning
and early afternoon...hot temps in the mid to upper 90s.

Sat & Sat night...Surface trough will push southward across SE Ga
early Sat morning and NE Fl into Sat afternoon with showers and
storms along and ahead of the boundary. A cooler and more stable
onshore flow will trail the front into Saturday afternoon as
surface high pressure noses southward across Ga from the mid-
Atlantic region and low pressure looms offshore of the SE Atlantic
coast. Rain chances increase Sat afternoon into Sat night as
breezy onshore flow develops which will create a local Nor'Easter
scenario. Waves of showers with trainnig bands of heavy rainfall
are expected with isolated tstorm potential due to limitied
instability. Cloudy skies will blanket much of the area by Sat
afternoon with much cooler daytime highs in the low/mid 80s. Mild
overnight low temps Sat night with lower 70s coast to upper 60s
farther inland.

&&

.Long term...Sun through Tue...

Sun & Mon...Cool and breezy onshore flow with waves of coastal
showers and isolated tstorms between high pressure ridge across
the Carolinas and low pressure across south Florida. Below normal
high temperatures in the 80s with mild low temps in the upper 60s
inland/70s coast.

Tue & Wed...A return to more diurnally driving convection as surface
ridge axis shifts southward and extends across the local area
with weak mid/upper level trough axis across the deep south. At
this time indicated a prevailing low level ESE flow with the east
coast sea breeze pushing inland into the afternoon/evening toward
the I-75 corridor with an expansion of diurnally enhanced
showers/tstorms. Temperatures begin to moderate back toward climo
values.

&&

.AVIATION...Scattered thunderstorms will continue to develop over
mainly interior se GA and then move ne this afternoon/evening.
Due to low areal coverage and confidence will keep VCTS at TAF
sites for now. An upgrade to tempo may be needed later particulary
at SSI. Expect shower acvitity to decrease around 00Z. Winds will
be from the WSW at 10 to 15 knots this afternoon.

&&

.MARINE...Surface ridge to the south will keep a southwest flow
pattern over the local waters into Friday night. A cold front
will drop south of the area Friday night with a developing onshore
flow event this weekend as strong high pressure builds down the
east coast. Small Craft Exercise Caution to marginal Small Craft
Advisory conditions possible mainly offshore from late tonight
through Friday...with Advisory conditions more likely Friday night
through the weekend.

Rip Currents: Low risk.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  90  75  97 /  40  50  30  40
SSI  76  89  77  93 /  30  40  40  30
JAX  76  91  77  96 /  20  40  40  30
SGJ  75  90  76  92 /  20  40  40  30
GNV  75  89  75  92 /  20  30  40  60
OCF  75  90  75  90 /  20  30  40  60

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Zibura/Enyedi/Shuler
Hazardous weather outlook, Jun 15, 4:20 AM EDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
420 AM EDT WED JUN 15 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-160830-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
420 AM EDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

WITH A STRONG SOUTHWEST FLOW AFTERNOON HEAT INDEX VALUES WILL
APPROACH 105 DEGREES DURING THE AFTERNOON AND EVENING HOURS EVEN
NEAR THE BEACHES.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
STRONG THUNDERSTORMS ARE EXPECTED OVER THE SUWANNEE VALLEY...
SOUTH GEORGIA AND NEAR THE ATLANTIC COAST BEACHES. THESE STORMS WILL
BE CAPABLE OF PRODUCING GUSTY WINDS AND FREQUENT LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH SATURDAY.
STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...WITH DAMAGING WIND
GUSTS AND LOCALIZED FLOODING BEING THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER SELF ACTIVATION IS REQUESTED IN AREAS WITH STRONG TO
SEVERE THUNDERSTORMS.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jun 15, 2:33 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
233 PM EDT WED JUN 15 2016

GAZ133>136-151-152-151915-
JEFF DAVIS GA-WAYNE GA-BRANTLEY GA-BACON GA-APPLING GA-PIERCE GA-
233 PM EDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR BACON...EASTERN JEFF DAVIS...
WAYNE...PIERCE...APPLING AND NORTHWESTERN BRANTLEY COUNTIES UNTIL 315
PM EDT...

AT 232 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR UVALDA TO 9 MILES SOUTH OF BAXLEY TO
JAMESTOWN. MOVEMENT WAS NORTHEAST AT 35 MPH.

GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JESUP...BAXLEY...HAZLEHURST...ALMA...BLACKSHEAR...PATTERSON...GRAHAM...
SURRENCY...GARDI...PLANT HATCH...SCREVEN...ODUM...OFFERMAN...BRISTOL...
DOCTORTOWN...JAMESTOWN...PINE GROVE...MOUNT PLEASANT...HORTENSE AND NEW
LACY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3194 8229 3190 8219 3191 8213 3186 8212
      3179 8196 3167 8185 3153 8165 3146 8162
      3138 8170 3117 8223 3119 8228 3122 8228
      3129 8239 3136 8239 3138 8242 3140 8240
      3142 8244 3192 8264 3195 8249 3197 8248
TIME...MOT...LOC 1832Z 246DEG 32KT 3196 8254 3163 8233 3131 8238

ENYEDI
Special weather statement, Jun 15, 2:42 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
242 PM EDT WED JUN 15 2016

GAZ150>152-162>164-151915-
CLINCH GA-CHARLTON GA-BRANTLEY GA-PIERCE GA-ECHOLS GA-WARE GA-
242 PM EDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ECHOLS...EASTERN
CLINCH...WARE...SOUTHWESTERN PIERCE...SOUTHWESTERN BRANTLEY AND
NORTHWESTERN CHARLTON COUNTIES UNTIL 315 PM EDT...

AT 241 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM COGDELL TO 7 MILES SOUTHEAST OF MANOR TO FARGO.
MOVEMENT WAS EAST AT 30 MPH.

GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
WAYCROSS...HOMERVILLE...FARGO...ARGYLE...STEPHEN FOSTER STATE PARK...
PEBBLE HILL...BRAGANZA...MANOR...NEEDMORE...JAMESTOWN...FORT MUDGE...BOGGY
BAY...COGDELL AND NEEDHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3118 8267 3122 8269 3122 8270 3133 8237
      3115 8214 3069 8218 3065 8273 3095 8271
      3118 8281
TIME...MOT...LOC 1841Z 257DEG 28KT 3116 8269 3101 8251 3069 8255

ENYEDI
Special weather statement, Jun 15, 3:11 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 PM EDT WED JUN 15 2016

GAZ136-150>154-164>166-152015-
INLAND CAMDEN GA-WAYNE GA-CHARLTON GA-INLAND GLYNN GA-BRANTLEY GA-
COASTAL GLYNN GA-COASTAL CAMDEN GA-PIERCE GA-WARE GA-
311 PM EDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR CAMDEN...GLYNN...CENTRAL WARE...
SOUTHEASTERN WAYNE...SOUTHERN PIERCE...BRANTLEY AND CHARLTON COUNTIES
UNTIL 415 PM EDT...

AT 311 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM PEBBLE HILL TO NEAR FORT MUDGE TO STEPHEN
FOSTER STATE PARK. MOVEMENT WAS NORTHEAST AT 35 MPH.

GUSTY WINDS OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...BRUNSWICK...WAYCROSS...ST. SIMONS ISLAND...
BLACKSHEAR...FOLKSTON...WOODBINE...NAHUNTA...DOCK JUNCTION...KINGS BAY
BASE...STEPHEN FOSTER STATE PARK...HOMELAND...RACE POND...WAYNESVILLE...
BRAGANZA...EVERETT...THALMANN...SEA ISLAND AND COUNTRY CLUB ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3119 8125 3110 8137 3078 8143 3079 8184
      3083 8190 3081 8191 3083 8194 3078 8197
      3078 8243 3106 8247 3128 8253 3148 8162
      3145 8163 3140 8158 3133 8144 3129 8141
      3128 8138 3131 8134 3128 8132 3128 8123
TIME...MOT...LOC 1911Z 245DEG 33KT 3129 8244 3108 8220 3080 8233

ENYEDI
Special weather statement, Jun 15, 3:12 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
312 PM EDT WED JUN 15 2016

GAZ135-136-151-152000-
WAYNE GA-APPLING GA-PIERCE GA-
312 PM EDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR WAYNE...NORTHEASTERN PIERCE AND
EASTERN APPLING COUNTIES UNTIL 400 PM EDT...

AT 312 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 10 MILES NORTH OF SURRENCY TO NEAR OFFERMAN.
MOVEMENT WAS EAST AT 30 MPH.

GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JESUP...PATTERSON...SURRENCY...GARDI...SCREVEN...ODUM...OFFERMAN...
DOCTORTOWN...BROADHURST AND MOUNT PLEASANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3190 8219 3191 8213 3189 8212 3190 8211
      3186 8212 3182 8202 3179 8199 3179 8196
      3167 8185 3165 8181 3166 8181 3161 8177
      3159 8171 3147 8161 3142 8165 3136 8198
      3137 8204 3135 8203 3132 8216 3192 8229
TIME...MOT...LOC 1912Z 263DEG 24KT 3187 8214 3140 8203

ENYEDI
Special weather statement, Jun 15, 4:12 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
412 PM EDT WED JUN 15 2016

GAZ153-154-165-166-152100-
INLAND CAMDEN GA-INLAND GLYNN GA-COASTAL GLYNN GA-COASTAL CAMDEN GA-
412 PM EDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR CAMDEN AND GLYNN COUNTIES UNTIL
500 PM EDT...

AT 412 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR COX TO NEAR WAVERLY TO NEAR KINGS FERRY.
MOVEMENT WAS EAST AT 35 MPH.

GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND...BRUNSWICK...ST. SIMONS ISLAND...FERNANDINA BEACH...
WOODBINE...KINGS BAY BASE...DOCK JUNCTION...WAVERLY...KINGS FERRY...JEKYLL
ISLAND...EVERETT...THALMANN...LITTLE SAINT SIMONS ISLAND...SEA ISLAND...
COUNTRY CLUB ESTATES...CUMBERLAND ISLAND...BOYS ESTATE...HARRIETTS BLUFF
AND COLESBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3119 8125 3110 8137 3066 8141 3070 8144
      3068 8147 3069 8146 3070 8146 3072 8149
      3071 8149 3069 8151 3079 8187 3083 8190
      3096 8190 3113 8182 3116 8177 3139 8170
      3145 8163 3128 8139 3131 8134 3127 8122
TIME...MOT...LOC 2012Z 283DEG 29KT 3144 8160 3112 8164 3087 8186

ENYEDI
Special weather statement, Jun 15, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT WED JUN 15 2016

FLZ020-021-GAZ162-163-152115-
HAMILTON FL-SUWANNEE FL-CLINCH GA-ECHOLS GA-
421 PM EDT WED JUN 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SUWANNEE...HAMILTON...ECHOLS AND
NORTHWESTERN CLINCH COUNTIES UNTIL 515 PM EDT...

AT 420 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR HAHIRA TO NEAR VALDOSTA TO NEAR PERRY.
MOVEMENT WAS NORTHEAST AT 30 MPH.

GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
LIVE OAK...JASPER...HOMERVILLE...JENNINGS...STATENVILLE...SUWANNEE
SPRINGS...SUWANNEE RIVER STATE PARK...DU PONT...WELLBORN...CROSSROADS...
OBRIEN...BLUE SPRINGS...MAYDAY...LURAVILLE...DOWLING PARK...MCALPIN...
BRANFORD...HOUSTON...GRADY AND HILDRETH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3063 8314 3080 8313 3085 8309 3085 8301
      3087 8297 3119 8297 3118 8275 2993 8280
      2993 8292 3008 8307 3012 8323 3026 8325
      3039 8317 3042 8322 3059 8326 3063 8329
TIME...MOT...LOC 2020Z 247DEG 24KT 3101 8341 3087 8324 3008 8352

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 3:14 PM EDTSpecial Marine WarningJAX2 hr
Jun 15, 4:35 PM EDTSpecial Weather StatementJAXFlagler25 min
Jun 15, 4:37 PM EDTSpecial Marine WarningJAX53 min
Jun 15, 5:14 PM EDTSpecial Weather StatementJAXFlagler31 min
Jun 15, 5:16 PM EDTSpecial Weather StatementJAXNassau44 min
Jun 15, 5:33 PM EDTSpecial Weather StatementJAXNassau27 min
Jun 15, 6:00 PM EDTSpecial Weather StatementJAXNassau30 min
Jun 15, 7:08 PM EDTSpecial Marine WarningJAX67 min
Jun 15, 2:24 PM EDTSpecial Weather StatementJAXWare51 min
Jun 15, 2:33 PM EDTSpecial Weather StatementJAXAppling, Bacon, Pierce, Wayne42 min
Jun 15, 2:42 PM EDTSpecial Weather StatementJAXClinch, Ware33 min
Jun 15, 3:11 PM EDTSpecial Weather StatementJAXBrantley, Camden, Glynn, Ware64 min
Jun 15, 3:12 PM EDTSpecial Weather StatementJAXWayne48 min
Jun 15, 4:12 PM EDTSpecial Weather StatementJAXCamden, Glynn48 min
Jun 15, 5:19 PM EDTSpecial Weather StatementJAXClinch41 min

Nearby

Special Weather Statements in Florida, 2016Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.